# SDR SWIA200110382

- Difficulty date: November 26, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 6,092 hours, 6,268 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF GOT THE FOLLOWING STATUS MESSAGES, IB GND SPLR FAULT & OB GND SPLR FAULT.  MESSAGES DISAPPEARED AFTER LANDING. POWERED DOWN AIRCRAFT; POWERED UP.  PERFORMED TEST OF SPOILER SYSTEM.  COULD NOT DUPLICATE.  OPS CHECK GOOD.
